Volume 8, Issue 1 (Vol. 8,No. 1, 2022)                   mmr 2022, 8(1): 43-56 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bahmanpour K. Extension functors of generalized local cohomology modules and Serre subcategories. mmr 2022; 8 (1) :43-56
URL: http://mmr.khu.ac.ir/article-1-3059-en.html
University of Mohaghegh Ardabili , bahmanpour.k@gmail.com
Abstract:   (5385 Views)
In this paper we present several results concerning the cofiniteness of generalized local cohomology modules.
Full-Text [PDF 1115 kb]   (342 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2020/03/8 | Revised: 2022/11/15 | Accepted: 2020/06/20 | Published: 2022/05/14 | ePublished: 2022/05/14

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb